共 50 条
- [1] Periodic Quasi-Exactly Solvable Models [J]. International Journal of Theoretical Physics, 2005, 44 : 1167 - 1176
- [2] Periodic quasi-exactly solvable models [J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2005, 44 (08) : 1167 - 1176
- [5] Quasi-exactly solvable models in nonlinear optics [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2002, 35 (41): : 8705 - 8713
- [6] Exactly and quasi-exactly solvable 'discrete' quantum mechanics [J]. PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2011, 369 (1939): : 1301 - 1318
- [7] A unified treatment of exactly solvable and quasi-exactly solvable quantum potentials [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2003, 36 (11): : L161 - L167
- [8] Quasi-Exactly Solvable Generalizations of Calogero–Sutherland Models [J]. Theoretical and Mathematical Physics, 2001, 127 : 719 - 728
- [9] On algebraic classification of quasi-exactly solvable matrix models [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1997, 30 (24): : 8761 - 8770